# SDR BAQA081545

- Difficulty date: November 27, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 1,465 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522284DN
- Part serial: 1013788
- Condition: Failed
- Location: Cockpit
- Part time: 766 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLOCK STOPPED. REPLACED WITH SERVICEABLE UNIT.
